Having Terrible Pristiq Withdrawal Symptoms

1 Reply Updated



Conversation Starter

Elias Says:


Took Pristiq for only two weeks (it did help me) but naive me stopped taking it without Tapering down and now have one week with headaches and light headed buzzing symptoms, have to take aspirin for the headaches, please how long this would last? never been on AD before, I'm getting worried this could last forever
Thank you



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Elias,

After reading a number of reviews from withdrawal patients, it seems like your symptoms shouldn't last more than 2 weeks. I came across another post where as this person was on Pristiq for 3 months and had similar withdrawal symptoms to what you mentioned for about 17 days straight before they subsided. I know everyone can be affected differently by these drugs, but I hope this helps give you an idea of how long they can last based on the duration the drug was taken for.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Having some withdrawal symptoms.
Hello, thanks for having this site. So, I have a couple things going on which I am trying to get handled with my Doc. Al... 2 replies
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies
Withdrawal Symptoms Belviq
I've taken belviq twice a day for 3 months (i think- one bottle worth). I didn't refill the RX and now, 4 days l... 28 replies
Withdrawal symptoms from vimpat
I started taking vimpat i think last June or July. Not too sure, the meds have messed with my mind big time. Stayed at 2... 13 replies
Withdrawal Symptoms from Plavix Clopidogrel
I have been on Clopidogrel 75mg after having a slight heart attack thought to have been caused by a blood clot in a smal... 6 replies
Withdrawal symptoms after 4 months?
I came off A almost 4 months ago. It was very hard at first (I cut the dose in half for a few weeks and then I took away... 4 replies
Withdrawal symptoms from Viibryd
I started taking Viibryd approximately 6 months ago. Had a shaky start. Started with 10 mg and then went to 20 mg in a w... 4 replies
Withdrawal symptoms from long-term lisinopril usage
I had used lisinopril/hct for 20 years. It started off with one pill per day, but ten years ago doc prescribed 2 pills p... 3 replies
Withdrawal Symptoms and Length for Fiorcet with Codeine
Hello. I had been taking fiorcet codeine ( for over a year. Recently, one of my primary care doctors told me to stop tak... 3 replies
withdrawal symptoms for loratab
I have been taking generic loratabs for RA for a long time. I'm worried about symptoms I'm having, like not slee... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 May 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA